MAUDE Adverse Event Report: MARVAO MEDICAL NEXSITE HD STEP TIP; HEMODIALYSIS CATHETER

MARVAO MEDICAL NEXSITE HD STEP TIP; HEMODIALYSIS CATHETER
Catalog Number NEXHD1553201
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/02/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was indicated that the device will not be returned for evaluation because the device has been disposed; therefore an analysis of the complaint device could not be completed.A review of the manufacturing documentation confirmed that the lot met the specification requirements.The review found no deviations or non-conformances that would have contributed to the reported complaint.Taking into consideration the evaluation conducted and the details of the complaint, this investigation was assigned the most probable root cause of an anticipated procedural complication.A complaint with a most probable root cause classification of an anticipated procedural complication indicates that a device related root cause does not apply and the complaint is due to a known effect of the procedure.
 
Event or Problem Description
Study (b)(4): the nexsite device was successfully placed on (b)(6) 2017.On (b)(6) 2017, it was removed due to poor catheter flow and cathflo activase was given to treat the event.The event had resolved on (b)(6) 2017.
 
Event or Problem Description
Additional information received indicated that the poor catheter flow initially occurred on (b)(6) 2017.This was treated with cathflo activase and no action was taken with the study device.The event resolved with sequelae on (b)(6) 2017.The second event of poor catheter flow occured on (b)(6) 2017 and resulted in device removal on (b)(6) 2017.

Brand Name
NEXSITE HD STEP TIP
Common Device Name
HEMODIALYSIS CATHETER
Manufacturer (Section D)
MARVAO MEDICAL
innovation in business centre
gmit, dublin road
galway, H91 D CH9
EI  H91 DCH9
MDR Report Key6525391
Report Number3008110587-2017-00005
Device Sequence Number19049187
Product Code MSD
UDI-Device Identifier05391525640044
UDI-Public(01)05391525640044(17)170401(10)43968
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K133796
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source study
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/01/2017
Device Catalogue NumberNEXHD1553201
Device Lot Number43968
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/03/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/27/2017
Supplement Report FDA Received Date05/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age72 YR
Patient Weight74